MAUDE Adverse Event Report: MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO 11.1.1
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Patient Data Problem (3197)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On (b)(6) 2020, a customer contacted merge healthcare and stated that stress data was labeled incorrectly.Merge healthcare support has been in contact with the customer multiple times since this report and is currently working on gathering further information.At this time, there are no reports of patient harm or injury due to this issue.A supplemental report will be submitted as soon as more information is available.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 8/28//2020.After additional troubleshooting by merge healthcare technical support, the measurements in question were re-mapped and tested and confirmed to be displaying correctly.The customer was repeatedly nonresponsive and needed many follow ups to confirm.No further action is required.Revised information contained in this supplemental report includes the following: g3 - date new information received by manufacturer.G6 - indication that this is follow-up report 001.H1 - indication of malfunction as reportable event.H2 - indication of additional information.H3 - indication that device evaluated by manufacturer.H6 - evaluation codes: health effect - clinical code: 4582 no clinical symptom/sign.Health effect - impact code: 2199 no health consequences or impact.Medical device problem code: 1449 application program problem: parameter calculation error.Component code: 4755 part/component/sub-assembly term not applicable.Type of investigation: 10 testing of actual/suspected device.Investigation findings: 3200 incorrect data definition.Investigation conclusions: 143 quality control deficiency.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
MDR Report Key10468855
Report Number2183926-2020-00032
Device Sequence Number16763172
Product Code LLZ
UDI-Device Identifier00842000100751
UDI-Public00842000100751
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO 11.1.1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date08/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1